×

zbMATH — the first resource for mathematics

Biregular semigroups. I. (English) Zbl 0223.20071

MSC:
20M17 Regular semigroups
20M18 Inverse semigroups
20M50 Connections of semigroups with homological algebra and category theory
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] R. F. Arens, I. Kaplansky: Topological representation of algebras. Trans. Amer. Math. Soc. 63 (1948), 457-481. · Zbl 0032.00702
[2] R. H. Bruck: A survey of binary systems. Ergebnisse der Math. Heft 20, Springer, Berlin, 1958, 185. · Zbl 0081.01704
[3] A. H. Clifford: Semigroups admitting relative inverses. Annals of Math. 42 (1941), 1037-1048. · Zbl 0063.00920
[4] A. H. Clifford, G. B. Preston: Algebraic theory of semigroups, vol. 1. Amer. Math. Soc. Surveys 7, 1961. · Zbl 0111.03403
[5] R. Croisot: Demi-groupes inversifs et demi-groupes reunions de demi-groupes simples. Ann. Sci. Ecole Norm. Sup. (3) 70 (1953), 361-379. · Zbl 0053.00902
[6] D. D. Miller, A. H. Clifford: Regular \(D\)-classes in semigroups. Trans. Amer. Math. Soc. 82 (1956), 270-280. · Zbl 0071.02001
[7] D. R. Morrison: Biregular rings and the ideal lattice isomorphisms. Proc. Amer. Math. Soc. 6(1952), 46-49. · Zbl 0064.03003
[8] W. D. Munn: Semigroups satisfying minimal conditions. Proc. Glasgow Math. Assoc. 3 (1957), 145-152. · Zbl 0081.01801
[9] M. Petrich: Semigroups certain of whose subsemigroups have identities. Czechoslovak Math. J. 16 (91), (1966), 186-198. · Zbl 0143.03203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.